# SDR CA6R20110408003

- Difficulty date: May 27, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N41NA
- Make and model: Beech A65
- Aircraft serial: LC291
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210546
- Part serial: 992458N
- Condition: Malfunctioned
- Location: Propeller
- Part time: 1,695 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT INSPECTED, ENGINE GROUND RUN CARRIED OUT, BOTH ENGINE PERFORMANCES WERE GOOD.  ACFT TEST FLIGHT WAS CONDUCTED AND WAS GOOD.  AT THE TIME OF FERRING THE ACFT, RT PROP RPM WAS NOT PROPERLY CONTROLLED IAW THE MOVEMENT OF THE PROP LEVER WHEN ACFT WAS FLYING AT 10,000 FEET ALTITUDE.  ACFT DIVERTED AND LANDED AT DEPARTURE.  PROP GOV PN 210546, SN 992458N WAS CAUSING PROBLEM WHICH HAS NOW BEEN REPLACED WITH NEWLY O/H UNIT WITH SAME PN AND SN 8911344.  GROUND RUN AND OPS CHECK FOUND GOOD.  ACFT WILL BE FERRIED ONLY AFTER THE DOING TEST FLIGHT AT 10,000 FT ALTITUDE.
